Bulletin (New Series) of the American Mathematical Society

Asymptotic enumeration and a 0-1 law for $m$-clique free graphs

Ph. G. Kolaitis, H.-J. Prömel, and B. L. Rothschild

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 13, Number 2 (1985), 160-162.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183552700

Mathematical Reviews number (MathSciNet)
MR799802

Zentralblatt MATH identifier
0584.05041

Subjects
Primary: 05C30: Enumeration in graph theory 03C13: Finite structures [See also 68Q15, 68Q19]
Secondary: 05A15: Exact enumeration problems, generating functions [See also 33Cxx, 33Dxx]

Citation

Kolaitis, Ph. G.; Prömel, H.-J.; Rothschild, B. L. Asymptotic enumeration and a 0-1 law for $m$-clique free graphs. Bull. Amer. Math. Soc. (N.S.) 13 (1985), no. 2, 160--162. https://projecteuclid.org/euclid.bams/1183552700


Export citation

References

  • K. J. Compton [1984], A logical approach to asymptotic combinatorics. I, First-order properties, Adv. in Math. (to appear).
  • P. Erdös, D. J. Kleitman and B. L. Rothschild [1976], Asymptotic enumeration of Kn-free graphs, International Colloquium on Combinatorial Theory, Atti dei Convegni Lincei No. 17, Volume 2, Rome, 1976, pp. 19-27.
  • R. Fagin [1976], Probabilities on finite models, J. Symbolic Logic 41 (1976), 50-58.
  • D. J. Kleitman and B. L. Rothschild [1975], Asymptotic enumeration of partial orders on a finite set, Trans. Amer. Math. Soc. 205 (1975), 205-220.
  • A. H. Lachlan and R. E. Woodrow [1980], Countable ultrahomogeneous graphs, Trans. Amer. Math. Soc. 262 (1980), 51-94.
  • R. Rado [1964], Universal graphs and universal functions, Acta Arith. 9 (1964), 331-340.